# SDR 2020FA0000132

- Difficulty date: February 6, 2020
- Submitted: February 6, 2020
- Operation: General aviation
- Aircraft: N979DS
- Make and model: Amtr V100
- Aircraft serial: 1024
- Aircraft time: 64 hours, 64 cycles
- Engine: Lyc IO360M1A
- Engine time: 64 hours, 64 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust Pipe
- Part number: 6068402
- Condition: Cracked
- Location: Nr 2 Cylinder
- Part time: 64 hours, 64 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 CYLINDER EXHAUST PIPE RISER CRACKED
